MathSciNet Relay Station
MathSciNet bibliographic data
MR874924 (88g:05014) 05A15
Stein, P. R.; Everett, C. J. On the iteration of a bijective transformation of integer $k$-tuples. Discrete Math. 63 (1987), no. 1, 67–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement